Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

5 year child, vomiting, stomach pain. Taking medication, no improvement. Advice?

Hello doctor
My child age 5 yrs, wt 21 kgs has been vomiting and complaining of stomach ache since the last 4 days. The doctors have prescribed her oflomac- m forte 5ml BD, colicaide 2ml TD and dom dt BD. We are also giving her plenty of water so that she remains hydrated. My question is why is her condition not improving. We are very worried, please help.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
It appears that your child might be having acute gastritis.
Now as antibiotic is started, there will be improvement within a day or two.
See that medicines given orally are retained in the stomach and not vomited out after giving.
Give light and liquid diet.
Ok and take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor